Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

What medicine should be taken for stomach pain and lose motions ?

hi since from two days iam suffering from stomach pain and xterday with motions ,i dont know wats happening in my stomach,please can anyone suggest me any medicine as iam not able to bare this stomach pain.. thank u
Asked On : Tue, 12 Apr 2011
Answers:  1 Views:  141
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hi Rajesh, Welcome to HealthcareMagic Forum.
Did you have food Outside recently or do you have vomiting? You are having gastroenteritis which is the infection of Gastro Intestinal Tract. Kindly get yourself examined by a Doctor at the earliest as you need antibiotics and anti diarrheals. No medication can be prescribed without proper physical examination. Take Plenty of fluids and get adequate rest. Do not eat outside and always eat home cooked fresh fruits.
Wish you Good Health.
Answered: Tue, 12 Apr 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor